Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jean23

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. I am beginning my fourth month of accutane tomorrow, and am in need of some guidance... The first few months I was practically blemish free on my face, a break out here and there, but very minimal. I felt like I was on a miracle drug, and with the proper regime and care, my skin had wayyy less side effects than on any other perscription. I feel like, the past week, my skin is beginning to worsen. It is still nowhere near as bad when I first began, but I have had two whiteheads this week, an
  2. I have been on accutane for 12 days. I feel like my skin is clearing up significantly already...hopefully I am not jynxing myself by saying that. I went out last night and I can honestly say I got drunk. I did not wake up hungover, or with any new blemishes... My dermatologist told me I can drink, but in moderation. I do not plan on making it a habbit, but occassionally, I see no problem. Drinking while on accutane in my opinion is something to be conscious of, but I think it is important
  3. You need a perscription for it, but I have found that differin actually works really well as a spot treatment before a pimple surfaces!
  4. I just picked up my 30 day supply of sotret! I am realllllly scared. The packaging alone is terrifying. I have moderate acne, that has been persistent, but seemed to clear up the past month since I started birth control... Anyway, my doctor prescribed me 40mg to take once a day... Any advice as to when I should take it, morning or night? ...I know most people take it twice daily.... I feel like 40mg is a lot to start off. I am trying to have faith in my dermatologist but can't help being
  5. I will be starting a three month cycle of accutane come November 1st... I work at a salon and color my hair every four to five weeks. My scalp is often sensitive and can be very dry after I have it done. Does anyone have any suggestions or experience with being blonde and taking accutane? I have read that it can cause hair loss and I want to know if coloring your hair has any negative side affects as well....
×